Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The efficiency of an algorithm of integer programming: a probabilistic analysis


Author: Vladimir Lifschitz
Journal: Proc. Amer. Math. Soc. 79 (1980), 72-76
MSC: Primary 90C10; Secondary 68C25
MathSciNet review: 560587
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simple algorithm for solving the knapsack problem is shown to lead to examining, on the average, around $ {e^{2\sqrt n }}$ vectors out of $ {2^n}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 90C10, 68C25

Retrieve articles in all journals with MSC: 90C10, 68C25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0560587-2
PII: S 0002-9939(1980)0560587-2
Keywords: Knapsack problem, algorithm analysis, average computing time
Article copyright: © Copyright 1980 American Mathematical Society